# SDR MWEA99737

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5530 · Vertical Stabilizer
- Part: Former
- Part number: 991196213
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABLIZER FORMER CRACKED IN TWO PLACES UNDER FORWARD WEB ATTACH ANGLES.  MAINTENANCE FABRICATED AND INSTALLED FORMER WEB REPAIR.
